Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 

Anesthetic agent-induced liver damage -- Nitrous Oxide

Anesthetic agent-induced liver damage -- Nitrous Oxide: Introduction

Anesthetic agent-induced liver damage -- Nitrous Oxide: Damage or injury to the liver caused by exposure to an anesthetic agent called nitrous oxide. Anesthetic agents are a relatively uncommon cause of liver damage. Symptoms vary depending on the degree of exposure and hence extent of the liver damage or injury. Mild liver damage may cause few if any symptoms whereas severe damage can ultimately result in liver failure. Symptoms may be acute, subacute or chronic depending on the severity of the exposure. Factors such as age, race, gender, overall health and underlying liver problems may also influence a person's risk of developing liver problems and the severity of the symptoms. More detailed information about the symptoms, causes, and treatments of Anesthetic agent-induced liver damage -- Nitrous Oxide is available below.

Symptoms of Anesthetic agent-induced liver damage -- Nitrous Oxide

Treatments for Anesthetic agent-induced liver damage -- Nitrous Oxide

  • Treatment of drug-induced liver damage is dependant upon the causative agent, the degree of liver dysfunction, and the age and general health of the patient. Treatments include:
    • Discontinuation of causative medication
    • Monitoring of patient and regular review of liver function - where liver dysfunction is mild to moderate, and liver function is improving
    • Abstinence from alcohol and avoidance of medication that may contribute to further liver damage
    • Management of acute liver failure from hepatotoxicity
  • more treatments...»

Home Diagnostic Testing

Home medical testing related to Anesthetic agent-induced liver damage -- Nitrous Oxide:

Wrongly Diagnosed with Anesthetic agent-induced liver damage -- Nitrous Oxide?

Anesthetic agent-induced liver damage -- Nitrous Oxide: Complications

Review possible medical complications related to Anesthetic agent-induced liver damage -- Nitrous Oxide:

Causes of Anesthetic agent-induced liver damage -- Nitrous Oxide

Read more about causes of Anesthetic agent-induced liver damage -- Nitrous Oxide.

Anesthetic agent-induced liver damage -- Nitrous Oxide: Undiagnosed Conditions

Commonly undiagnosed diseases in related medical categories:

Misdiagnosis and Anesthetic agent-induced liver damage -- Nitrous Oxide

Chronic digestive conditions often misdiagnosed: When diagnosing chronic symptoms of the digestive tract, there are a variety of conditions that may be misdiagnosed...read more »

Intestinal bacteria disorder may be hidden cause: One of the lesser known causes of diarrhea is an imbalance of bacterial in the gut, sometimes...read more »

Antibiotics often causes diarrhea: The use of antibiotics are very likely to cause some level of diarrhea in patients. The reason is that antibiotics kill off not only "bad" bacteria, but can also kill the "good" bacteria in the gut....read more »

Food poisoning may actually be an infectious disease: Many people who come down with "stomach symptoms" like diarrhea assume that it's "something I ate" (i.e. food poisoning). In fact, it's...read more »

Mesenteric adenitis misdiagnosed as appendicitis in children: Because appendicitis is one of the more feared conditions for a child with abdominal pain, it...read more »

Celiac disease often fails to be diagnosed cause of chronic digestive symptoms: One of the most common chronic digestive conditions is celiac disease, a...read more »

Chronic liver disease often undiagnosed: One study reported that 50% of patients with a chronic liver disease remain undiagnosed by their primary physician. The...read more »

Chronic digestive diseases hard to diagnose: There is an inherent difficulty in diagnosing the various types of chronic digestive diseases. Some of the better known...read more »

Anesthetic agent-induced liver damage -- Nitrous Oxide: Research Doctors & Specialists

Research related physicians and medical specialists:

Other doctor, physician and specialist research services:

Hospitals & Clinics: Anesthetic agent-induced liver damage -- Nitrous Oxide

Research quality ratings and patient safety measures for medical facilities in specialties related to Anesthetic agent-induced liver damage -- Nitrous Oxide:

Choosing the Best Hospital: More general information, not necessarily in relation to Anesthetic agent-induced liver damage -- Nitrous Oxide, on hospital performance and surgical care quality:

Anesthetic agent-induced liver damage -- Nitrous Oxide: Rare Types

Rare types of diseases and disorders in related medical categories:

Anesthetic agent-induced liver damage -- Nitrous Oxide: Animations

Anesthetic agent-induced liver damage -- Nitrous Oxide: Broader Related Topics

User Interactive Forums

Read about other experiences, ask a question about Anesthetic agent-induced liver damage -- Nitrous Oxide, or answer someone else's question, on our message boards:

Related Anesthetic agent-induced liver damage -- Nitrous Oxide Info

More information about Anesthetic agent-induced liver damage -- Nitrous Oxide

  1. Anesthetic agent-induced liver damage -- Nitrous Oxide: Introduction
  2. Symptoms
  3. Causes
  4. Treatments
  5. Misdiagnosis
  6. Home Testing
  7. Types
  8. Complications
 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise